Bulletin (New Series) of the American Mathematical Society

Review: James A. Huckaba, Commutative rings with zero divisors

Carl Faith

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 22, Number 2 (1990), 331-335.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183555632

Citation

Faith, Carl. Review: James A. Huckaba, Commutative rings with zero divisors. Bull. Amer. Math. Soc. (N.S.) 22 (1990), no. 2, 331--335. https://projecteuclid.org/euclid.bams/1183555632


Export citation